The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Left tricep pain

Apr 23, 2008

I have been having pain and strifness in my left arm for about a week now or a longer.. it comes and going during the day but when I go to sleep and wake up it is there... I take turvada and virume.. Could any one of these becausing it??..

Response from Dr. Henry

Pain localized to left arm as you describe would be very unusual to be due to either the Truvada or viramune-almost always some other explanation. I physical and lab examination by your HIV specialist should help sort things out. KH

Kaletra and Grapefruit Juice
Mouth sores and Sustiva

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint